Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hello? / Hello! SLS

Posted by floatingbridge on September 26, 2011, at 16:32:01

In reply to Re: Hello? / Hello! FrustratedMama, posted by SLS on September 26, 2011, at 8:04:43

> > Anyone have any thoughts on this combo?
>
> Hi FM.
>
> Can you provide more details regarding your symptoms and diagnosis? Which previous treatments were helpful and which were harmful?
>
> I did not suffer "brain fog" with Trileptal. However, because it is closely related to Tegretol (notorious for cognitive
impairments), my guess is that some people do. Perhaps it will pass given time.
>
>
> - Scott

Hi FM,

How about doses and timing too? I'm reading along.

fb

Oh, remember that you have not only started new meds, but withdrawn from one, the vyvvanse. I have read that while there may not be an acute stim withdrawal, there can be a number of months for the brain to return to a more normal, stimulant dependent state. I might have mentioned this to you or someone here on the board. If you have ADD (plus fatigue?) like me, it's takes some adjustment. Hopefully Effexor will be picking up much of the slack.


I dig a pony.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:997800
URL: http://www.dr-bob.org/babble/20110925/msgs/997950.html